On the Cauchy problem for the Yang-Mills field equations
Annales de l'I.H.P. Physique théorique, Tome 20 (1974) no. 3, pp. 279-283
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1974__20_3_279_0,
author = {Kerner, Richard},
title = {On the {Cauchy} problem for the {Yang-Mills} field equations},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {279--283},
year = {1974},
publisher = {Gauthier-Villars},
volume = {20},
number = {3},
mrnumber = {403465},
zbl = {0285.35059},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1974__20_3_279_0/}
}
TY - JOUR AU - Kerner, Richard TI - On the Cauchy problem for the Yang-Mills field equations JO - Annales de l'I.H.P. Physique théorique PY - 1974 SP - 279 EP - 283 VL - 20 IS - 3 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1974__20_3_279_0/ LA - en ID - AIHPA_1974__20_3_279_0 ER -
Kerner, Richard. On the Cauchy problem for the Yang-Mills field equations. Annales de l'I.H.P. Physique théorique, Tome 20 (1974) no. 3, pp. 279-283. http://geodesic.mathdoc.fr/item/AIHPA_1974__20_3_279_0/